# SDR DHL2005788007

- Difficulty date: July 29, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND EMERGENCY LIGHTS ARMED AND COCKPIT AND FOWARD ENTRY BATTERIES DEAD.  RESECURED COCKPIT AND FWD ENTRY EMERGENCY LIGHTS AND TESTED SERVICEABLE REF 33.50.01.
